# SDR DXTA2023081492990

- Difficulty date: August 13, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N392QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500349
- Aircraft time: 6,530 hours, 5,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005266
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LIGHTS ARE ILLUMINATED WITH SWITCH IN THE ARM POSITION.   REMOVED #1 EMERGENCY BATTERY  7450LS-00 SN 005266 DUE TO FAILING FUNCTIONAL CHECK INSTALLED NEW BATTERY PN 7450LS-00 SN 006958 IA W EMB-505S AMM 33-52-01-400-8010-A CHARGED AND OPS CHECKED GOOD. REMOVED #2 EMERGENCY BATTERY PN 7450LS-00 SN 006349 DUE TO FAILING FUNCTIONAL CHECK INSTALLED NEW BATTERY PN 7450LS-00 SN 006959 IAW EMB-505S AMM 33-52-01-400-8010-A CHARGED AND OPS CHECKED GOOD.
